Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 4, NWS Melbourne, FL

April 11, 2015Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Apr 11, 2015, 8:35 PM EDT for Osceola County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2015, 8:35 PM EDT (00:35 UTC)
Expired
Apr 11, 2015, 9:15 PM EDT
In force
40 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 47 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
601 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1045 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

680 
WUUS52 KMLB 120035
SVRMLB
FLC097-120130-
/O.NEW.KMLB.SV.W.0004.150412T0035Z-150412T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
835 PM EDT SAT APR 11 2015

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSCEOLA COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 930 PM EDT

* AT 834 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED 9 MILES SOUTHWEST OF HARMONY...OR 10 MILES SOUTHWEST OF
  HOLOPAW...AND MOVING EAST AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  HOLOPAW...HARMONY...DEER PARK...ALLIGATOR LAKE AND FOREVER FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2786 8123 2820 8138 2826 8087 2791 8087
TIME...MOT...LOC 0034Z 258DEG 17KT 2806 8122 

$$

15
1 follow-up statement
214 
WWUS52 KMLB 120115
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
915 PM EDT SAT APR 11 2015

FLC097-120124-
/O.CAN.KMLB.SV.W.0004.000000T0000Z-150412T0130Z/
OSCEOLA FL-
915 PM EDT SAT APR 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR OSCEOLA COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS 
STILL POSSIBLE. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN 
EFFECT FOR PORTIONS OF OSCEOLA COUNTY. MINOR FLOODING OF POOR 
DRAINAGE AREAS IS EXPECTED.

LAT...LON 2786 8123 2820 8138 2826 8087 2791 8087
TIME...MOT...LOC 0113Z 258DEG 17KT 2810 8101 

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:27 PM EDT, 5 hours 8 minutes earlier.

Area forecast discussion, Apr 11, 3:27 PM EDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT SAT APR 11 2015

.DISCUSSION...
THIS EVENING INTO SUNDAY...AN INTERMEDIATE SPECIAL SOUNDING AT
XMR YIELDS A PWAT ~1.52 INCHES ALONG WITH SW FLOW AT STEERING
LEVEL NR 10 TO 15 KTS. ADDITIONALLY...TEMPS AT H5 HAVE COOLED TO
-10C. THE APCHG GULF WAVE WL HELP ADD POTENTIAL FOR SOME ADT'L
STORMS ALONG WITH MID TO LATE AFTERNOON BOUNDARY COLLISIONS. THE
MOST RECENT 2KM HRRR SOLN INDICATES ACTIVE COASTAL BREEZES FOLDING
TOGETHER LATE THIS AFTN LIKELY BRINGING THE GREATEST HAZARD FOR
DEVELOPMENT OF STRONG WIND GUSTS...FREQUENT LIGHTNING AND HAIL.
ACTIVITY RESULTING FROM THE LARGER COLLISION IS SHOWN MOVING BACK
TOWARD THE EAST COAST THROUGH DUSK...ESP N OF SEBASTIAN INLET.

SHOWER AND STROSM SHOULD WIND DOWN BY 11 PM...OR MOVE OVER THE
ATLANTIC WATERS...LEAVING LIGHT TO CALM WINDS AND LIKELY
DEVELOPMENT OF PATCHY FOG EARLY SUNDAY INLAND SPOTS.

SUNDAT... THE FRONTAL BOUNDARY NORTH OF THE AREA WILL STAY AS SUCH
WITH THE TAIL END OF FEATURE REMAINING NORTH OF THE COASTAL
WATERS. HIGH PRESSURE WILL BRIDGE NORTH OF THE BOUNDARY AND
ONSHORE WINDS WILL DEVELOP. SUFFICIENT MOISTURE AND LOCAL
CONVERGENCE OF WINDS WILL SET UP OVER THE INTERIOR AS EAST COAST
SEA BREEZE PUSHES INLAND FASTER THAN PREVIOUS DAYS. WITH WEAK
STEERING FLOW WILL KEEP HIGHEST PRECIP CHC ALONG WITH EMBEDDED
STORMS OVER THE NORTH INTERIOR...50 TO 55 PERCENT. QUICKER INLAND
PUSH OF SEA BREEZE SHOULD BRING THE LOWEST POPS TO THE COAST SOUTH
OF CANAVERAL...30 PERCENT.

SUN NIGHT...LITTLE CHANGE FROM PREVIOUS MODEL RUNS. TAIL END OF
FRONTAL IS STILL PROGGED TO HANG UP NORTH OF THE COASTAL WATERS
WHILE HIGH PRESSURE TO THE NORTH BRIDGES THE BOUNDARY AND DEVELOPS
AN ONSHORE GRADIENT WIND FLOW. PRECIPITABLE WATER SHOULD RISE FROM
PREVIOUS DAYS...REACHING 1.5 INCHES OR A LITTLE HIGHER AREAWIDE.

MON-NEXT SAT...HIGH PRESSURE WILL SHIFT OFFSHORE EARLY IN THE
WEEK WITH A RIDGE AXIS SETTLING INTO CENTRAL FLORIDA BY TUE. A
WEAK FRONTAL BOUNDARY PUSHING OFFSHORE TO OUR NORTH AT MID WEEK
WILL NOT LIKELY HAVE MUCH IMPACT. THE MODELS HAVE NOT SHOWN RUN
TO RUN CONSISTENCY WITH A STRONGER FRONT THAT MAY APPROACH NEXT
WEEKEND. SO THE BOTTOM LINE IS THAT MOISTURE LEVELS WILL LIKELY
REMAIN ABOVE NORMAL THROUGH THE PERIOD.

FORECAST SOUNDINGS SHOW NO SUPPRESSION...SO EXPECT THAT WE WILL
HAVE SCATTERED SEA BREEZE GENERATED SHOWERS/STORMS EACH DAY.
DISTRIBUTION OF COVERAGE WILL DEPEND ON STEERING FLOW...WHICH IS
PROGGED TO BE WEAKLY WEST TO EAST EARLY IN THE WEEK AND THEN GET
STRONGER THROUGH LATE WEEK. OCCASIONAL EMBEDDED DISTURBANCES ALOFT
SHOULD ADD ADDITIONAL LIFT...AND MAY ACT TO KEEP CONVECTION GOING
WELL INTO SOME EVENINGS.

WHILE IT IS TOO EARLY TO CHRISTEN THE ONSET OF THE WET SEASON...IT
APPEARS MOST OF THE AREA WILL START TO SEE RAINFALL DEFICITS
DIMINISH SOME.

&&

.AVIATION...
TEMPO IFR/MVFR CONDS EXPECTED WITH SCT SHRA WITH SOME EMBEDDED TS
ALONG SEA BREEZE BOUNDARIES FROM MID AFT AND INTO THE EVE. ISOLD SFC
WND G 35 TO 40KT AND CIGS AOB FL 035 PSBL MNLY INLAND THROUGH
12/01Z. SOME PATCHY MIFG WL BE POSSIBLE INTERIOR SITES FM
12/07Z-12/12Z.

&&

.MARINE...
TONIGHT AND SUNDAY...SW WIND FORECAST ACROSS THE WATERS WITH
A E/SE COMPONENT NEAR THE IMMEDIATE COAST. WINDS THEN BECOME MORE
ONSHORE INTO SUNDAY AS FRONT WEAKENS AND HIGH PRESSURE BUILDS
TOWARD THE MID ATLANTIC COAST. WINDS WILL REMAIN RELATIVELY LIGHT
AROUND 5-10 KTS WITH SEAS 2-4 FEET.

MAIN CONCERN WILL BE WITH ANY STORMS THAT EITHER FORM NEAR THE COAST
WITH INITIALLY SEA BREEZE FORMATION OR FROM BOUNDARY COLLISIONS
LATER IN THE DAY THAT PUSH OFFSHORE...PRODUCING GUSTY WINDS...ESP N
OF SEBASTIAN INLET.

MON-WED...HIGH PRESSURE WILL PUSH SEAWARD AND WINDS WILL VEER TO
SOUTHEAST MON THEN SOUTH/SOUTHEAST ON TUE. EXPECTED SPEEDS ARE
10-15 KNOTS. ON WED THE TAIL END OF ANOTHER WEAK FRONT WILL CAUSE
THE PRESSURE GRADIENT TO EASE AND WINDS DIMINISH. A CHANCE FOR
STORMS MOVING OFFSHORE IS INDICATED EACH AFTERNOON/EVENING...
ESPECIALLY FROM CANAVERAL NORTHWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  83  70  82 /  30  50  30  50
MCO  67  88  69  86 /  30  50  30  50
MLB  69  84  71  83 /  40  40  30  40
VRB  68  85  70  84 /  30  30  30  30
LEE  69  86  70  84 /  20  50  30  50
SFB  68  86  69  84 /  30  50  30  50
ORL  68  86  69  85 /  30  50  30  50
FPR  68  85  71  84 /  30  30  30  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....JOHNSON
Hazardous weather outlook, Apr 11, 9:56 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
956 AM EDT SAT APR 11 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120430-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
956 AM EDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
MOISTURE WILL INCREASE ACROSS THE AREA WITH SCATTERED SHOWERS AND
STORMS DEVELOPING INTO THE AFTERNOON AS THE SEA BREEZE BOUNDARIES
MOVE INLAND AND COLLIDE ACROSS THE INTERIOR. A FEW STRONGER STORMS
ARE POSSIBLE...PRODUCING STRONG WIND GUSTS UP 50 MPH...SMALL HAIL
AND FREQUENT LIGHTNING. SLOW STORM MOTION TOWARD THE EAST-
NORTHEAST WILL ALSO ALLOW ANY STRONGER CONVECTION TO PRODUCE
LOCALLY HEAVY RAINFALL AND MINOR FLOODING.

FREQUENT LIGHTNING AND HAIL ACTIVITY RESULTING FROM THE LARGE
BOUNDARY COLLISION ACROSS THE INTERIOR IS EXPECTED TO MOVE TOWARD
THE EAST COAST THROUGH DUSK.

.RIP CURRENT IMPACT...
A PERSISTENT OCEAN SWELL WILL MAINTAIN A MODERATE THREAT FOR RIP
CURRENTS AT ATLANTIC COAST BEACHES TODAY. THE THREAT WILL BE
HIGHEST THROUGH THE MORNING HOURS AND AGAIN IN THE LATE AFTERNOON
AND EARLY EVENING DUE TO TIDAL EFFECTS. MAKE SURE TO SWIM WITHIN
SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS THAT DEVELOP THIS AFTERNOON WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 35 KNOTS AS THEY PUSH SLOWLY EAST TO NORTHEAST
OVER EAST CENTRAL FLORIDA AND POSSIBLY OFFSHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LINGERING MOISTURE ACROSS THE REGION WILL MAINTAIN A CHANCE FOR
AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST OVER THE NEXT
SEVERAL DAYS. THE RIP CURRENT RISK WILL ALSO REMAIN ELEVATED
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

JOHNSON

In the hours before

Special weather statement, Apr 11, 5:29 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
529 PM EDT SAT APR 11 2015

FLZ147-112215-
NORTHERN BREVARD COUNTY FL-
529 PM EDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD COUNTY UNTIL
615 PM EDT...

AT 528 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERRITT ISLAND WILDLIFE REFUGE...OR NEAR HAULOVER CANAL...MOVING
NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLAYALINDA BEACH AND MERRITT ISLAND WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2861 8074 2860 8076 2868 8079 2871 8075
      2875 8075 2871 8072 2871 8070 2875 8071
      2875 8070 2871 8069 2870 8071 2866 8067
      2867 8067 2866 8064 2870 8066 2864 8062
TIME...MOT...LOC 2128Z 240DEG 10KT 2868 8074

15
Special weather statement, Apr 11, 5:48 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
548 PM EDT SAT APR 11 2015

FLZ147-112245-
NORTHERN BREVARD COUNTY FL-
548 PM EDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BREVARD COUNTY UNTIL
645 PM EDT...

AT 546 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MERRITT ISLAND WILDLIFE REFUGE...OR JUST WEST OF PLAYALINDA
BEACH...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... PLAYALINDA BEACH...KENNEDY SPACE
CENTER...CAPE CANAVERAL...MERRITT ISLAND AND MERRITT ISLAND WILDLIFE
REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO
OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2841 8059 2834 8061 2857 8059 2858 8060
      2847 8065 2838 8067 2843 8072 2859 8072
      2859 8066 2860 8076 2863 8079 2866 8067
      2867 8067 2867 8065 2868 8066 2870 8066
      2868 8065 2846 8052
TIME...MOT...LOC 2146Z 317DEG 10KT 2865 8068

15
Special weather statement, Apr 11, 6:10 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
610 PM EDT SAT APR 11 2015

FLZ141-147-112300-
NORTHERN BREVARD COUNTY FL-COASTAL VOLUSIA COUNTY FL-
610 PM EDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES UNTIL 700 PM EDT...

AT 607 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF NEW SMYRNA BEACH...MOVING NORTHEAST AT 15 MPH. OTHER
STRONG STORMS WERE DEVELOPING ACROSS SOUTHEASTERN VOLUSIA COUNTY AND
NORTHERN PORTIONS OF BREVARD COUNTY FROM MIMS TO SCOTTSMOOR.

HAIL UP TO HALF AN INCH AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE... NEW SMYRNA BEACH...EDGEWATER AND OAK
HILL...SCOTTSMOOR...MIMS...AND TITUSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO
OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2887 8078 2886 8078 2890 8082 2884 8082
      2876 8071 2875 8072 2877 8078 2868 8065
      2862 8078 2872 8074 2880 8085 2859 8080
      2853 8091 2900 8116 2910 8094
TIME...MOT...LOC 2207Z 237DEG 20KT 2884 8103

15
Special weather statement, Apr 11, 6:58 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
658 PM EDT SAT APR 11 2015

FLZ041-141-120000-
INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-
658 PM EDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
800 PM EDT...

AT 657 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BARBERVILLE...MOVING NORTHEAST AT 5 TO 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PIERSON...BARBERVILLE...DELEON SPRINGS AND LAKE GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO
OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2926 8142 2926 8115 2915 8113 2906 8145
      2907 8146 2909 8146 2909 8149 2912 8150
      2917 8152 2919 8155 2920 8156 2920 8159
      2925 8164 2933 8167 2936 8142
TIME...MOT...LOC 2257Z 241DEG 6KT 2915 8150

15
Special weather statement, Apr 11, 7:26 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
726 PM EDT SAT APR 11 2015

FLZ045-053-120030-
OSCEOLA FL-ORANGE FL-
726 PM EDT SAT APR 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 830 PM EDT...

AT 722 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
DEVELOPING 5 MILES NORTHEAST OF ORLANDO INTERNATIONAL AIRPORT. THE
STORM IS INDICATING LITTLE MOTION BUT IS EXPECTED TO MOVE NORTHEAST
AT 10 TO 15 MPH. ADDITIONAL STRONG STORMS WILL DEVELOP OVER ORLANDO
INTERNATIONAL AIRPORT AND TO THE SOUTHWEST TO KISSIMMEE AND WEST
LAKE TOHO THROUGH 830 PM.

HALF INCH HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLANDO...KISSIMMEE...SAINT CLOUD...WINTER PARK AND WEDGEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. TORRENTIAL RAINFALL IS ALSO
OCCURRING WITH THIS STORM. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2861 8133 2861 8099 2835 8106 2808 8136
      2809 8145 2814 8146 2814 8152 2820 8152
      2826 8156 2826 8160
TIME...MOT...LOC 2322Z 226DEG 19KT 2848 8125

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 8:22 PM EDTTornado WarningMLBOsceola23 min
Apr 11, 9:13 PM EDTAreal Flood AdvisoryMLBOsceola2 hr
Apr 12, 3:54 PM EDTSpecial Weather StatementMLBIndian River51 min
Apr 12, 4:22 PM EDTSpecial Weather StatementMLBBrevard38 min
Apr 12, 4:57 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia2 hr
Apr 12, 6:43 PM EDTAreal Flood AdvisoryMLBVolusia2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.